×

zbMATH — the first resource for mathematics

Curvature and the eigenvalues of the Laplacian for elliptic complexes. (English) Zbl 0259.58010

MSC:
58J10 Differential complexes
35N15 \(\overline\partial\)-Neumann problems and formal complexes in context of PDEs
35K05 Heat equation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atiyah, M.F; Bott, R; Shapiro, A, Clifford modules, Topology, 3, Suppl. 1, 3-38, (1964) · Zbl 0146.19001
[2] Atiyah, M.F; Singer, I.M, The index of elliptic operators. III, Ann. math., 87, 546-604, (1968) · Zbl 0164.24301
[3] McKean, H.P; Singer, I.M, Curvature and the eigenvalues of the Laplacian, J. differential geometry, 1, 43-69, (1967) · Zbl 0198.44301
[4] Patodi, V.K, Curvature and the eigenforms of the Laplace operator, J. differential geometry, 5, 233-249, (1971) · Zbl 0211.53901
[5] Patodi, V.K, An analytic proof of the Riemann-Roch-Hirzebruch theorem for Kaehler manifolds, J. differential geometry, 5, 251-283, (1971) · Zbl 0219.53054
[6] Seeley, R.T, Complex powers of an elliptic operator, (), 288-307 · Zbl 0159.15504
[7] Seeley, R.T, Topics in pseudo-differential operators, Cime, 167-305, (1968) · Zbl 0135.37102
[8] Weyl, H, The classical groups, (1946), Princeton Univ. Press Princeton, NJ · JFM 65.0058.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.